Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have ibs and sleep apnoea. What is the best way to get rid of cymbalta?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9073 Questions
what is the best way to get off cymbulta? I have ibs and sleep apnonea, which I think is all related
Posted Sun, 31 Mar 2013 in Medicines and Side Effects
Answered by Dr. Praveen Tayal 14 minutes later
Thanks for posting your query.
Gradual tapering off of the doses are recommended over weeks or even months is recommended if you are taking cymbalta regularly for last more then two months. The withdrawal symptoms like dizziness, electric shock-like sensations, sweating, nausea, insomnia, tremor, confusion, nightmares, and vertigo, etc can appear within one week of dose reduction.
It s best to consult your psychiatrist and start a gradual dose reduction under his guidance for minimal side effects and rebound illness.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor